# SDR CALA2018060601407

- Difficulty date: May 31, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 92,515 hours, 12,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S479W2303
- Condition: Cracked
- Location: Aft Cabin Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE AFT LAVATORY FLOOR EMERGENCY LIGHT ASSY WAS CRACKED.  REPLACED THE EMERGENCY LIGHT ASSY, OPS TESTED NORMAL IAW AMM 33-51-00-710-801,  REV 82,  & AMM 33-51-05-960-802, REV 82.
